# SDR DL757090260

- Difficulty date: February 20, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 68,438 hours, 30,523 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING INBOUND WRITE UP, IRU DC FAIL MSG.  FOUND WIRE BUNDLE W0072, W0066, AND W0074 ALL CHAFING AND SHORTED AGAINST SUPPORT BRACKET BEHIND P6-1 PANEL.  AS PANEL WAS BEING CLOSED THE LAST TIME, THE BRACKET SHORTED BUNDLE AND CAUGHT FIRE.  FIRE IMMEDIATELY EXTINGUISHED BY AMT.
